Discrete-Time Approximations of the Holmström-Milgrom Brownian-Motion Model of Intertemporal Incentive Provision


Hellwig, Martin ; Schmidt, Klaus M.



URL: http://www.jstor.org/stable/3081986
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 70
Issue number: 6
Page range: 2225-2264
Place of publication: Evanston, Ill.
Publishing house: Soc.
ISSN: 0012-9682
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item